# SDR SWAA2018031320370

- Difficulty date: February 18, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 69,626 hours, 41,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LT FLOOR TO SIDE WALL SUPPORT CORRODED BETWEEN BS 727 TO 807, LBL 22.   R & R THE SIDEWALL SUPPORT IAW DWG & SRM.
